# SDR PCAA0210118

- Difficulty date: October 2, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N847EX
- Make and model: Dhav DHC8102
- Aircraft serial: 333
- Aircraft time: 24,323 hours, 26,606 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Rudder
- Part number: 85540001003
- Part serial: CAP317
- Condition: Cracked
- Location: Tail
- Part time: 27,208 hours, 30,035 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT WHILE PERFORMING BONDING INTEGRITY INSPECTION TASK 550001 LEFT FORE RUDDER FOUND CRACKED AT RIB #26. DAMAGED AREA WAS CUT OUT AND REPAIRED IN ACCORDANCE WITH DEHAVILLAND REPAIR DRAWING RD8-55-335. AIRCRAFT RETURNED TO SERVICE.
